# SDR SWIA200616676

- Difficulty date: May 1, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 5,432 hours, 3,564 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 796
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 1,791 hours, 1,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RECEIVED PITCH FEEL CAUTION AND SSCU 2 FAULTS STATUS MSGS SIMULTANEOUSLY IN FLIGHT.  REPLACED SSCU NR 2 WITH A SERVICEABLE UNIT.  OPERATIONAL CHECKS GOOD IAW AMM NR 27-65-00.
